My mother has only one kidney, and her heart doctor increased her crestor to 40mg from 5!! She had open heart surgery in 08, which included triple bypass and one repaired and one replaced valve. I am concerned about the amount of crestor, and her only one kidney. Her kidney doctor told her 6 months ago,(before her heart doctor raised her crestor that her creatine level was border line, and may have to go on dialyis. Please let me know )what you think. Thankyou. She is 77.
Talk to the doctor who increased the dose, making them aware of the kidney situation. Recently, a mediterranean diet was shown to be of more benefit than statin drugs in a study (see private message), so you might see if your mom will go on that instead of the Crestor increase.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.